Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 8, Number 4

All articles in this issue are freely accessible.

Note on Mr. George Peirce’s approximate construction for $𝜋$
M. Emile Lemoine.
Bull. Amer. Math. Soc. 8 (1902), 137-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Concerning the elliptic $℘( {g_2 ,g_3 ,z} )$-functions as Coördinates in a line complex, and certain related theorems
H. F. Stecker.
Bull. Amer. Math. Soc. 8 (1902), 148-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557869
On the abelian groups which are conformal with non-abelian groups
G. A. Miller.
Bull. Amer. Math. Soc. 8 (1902), 154-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557870
The infinitesimal generators of certain parameter groups
S. E. Slocum.
Bull. Amer. Math. Soc. 8 (1902), 156-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557871
Notes
Bull. Amer. Math. Soc. 8 (1902), 172-175
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 8 (1902), 176-182
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Einführung in die Theorie der Differentialgleichungen mit einer unabhängigen Variablen, by Ludwig Schlesinger.
Reviewer: Maxime Bôcher
Bull. Amer. Math. Soc. 8 (1902), 168-169
Review information
Full-text PDF Free Access
Ί ωάννου Ν. Χατζιδάχι—Εἰσαγωγὴ εἰς τὴν Άνωτέραν Άλγέβραν..
Reviewer: A. B. Frizell
Bull. Amer. Math. Soc. 8 (1902), 169-171
Review information
Full-text PDF Free Access